# SDR QXEA2012101301284

- Difficulty date: October 13, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 13,042 hours, 14,042 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING DAMAGE ON THE LT ELEVATOR AT THE OTBD CORNER OF THE T/E. CUT OF DAMAGED SKIN UPPER AND LOWER IAW SRM 55-20-30-02-01. REMOVED DAMAGED TIP BLOCK. REPLACED TIP BLOCK. CONFIRMED SKIN TO BE CRACK FREE. FABRICATED REPAIR PACKERS IAW SRM 55-20-30-02-01.  FABRICATED REPAIR DOUBLERS IAW SRM 55-20-30-02-01. INSTALLED REPAIR IAW TEMP REV 55-003 OF SRM 55-20-30-02-01. ALODINED PRIMED AND PAINTED AREAS.
